Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 45, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 27, 2014, 3:49 AM CDT. It took effect at Jul 27, 2014, 4:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2014, 3:49 AM CDT (08:49 UTC)
- In effect from
- Jul 27, 2014, 4:00 PM CDT
- Expired
- Jul 28, 2014, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
674 WHUS73 KGRB 270849 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CDT SUN JUL 27 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES THIS AFTERNOON... .GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON BEHIND A COLD FRONT. THE GUSTY WINDS WILL CONTINUE INTO THE EVENING HOURS...THEN SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. THE WINDS WILL PRODUCE BUILDING WAVES THIS AFTERNOON AND EVENING. LMZ521-522-541>543-271700- /O.NEW.KGRB.SC.Y.0045.140727T2100Z-140728T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 349 AM CDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT MONDAY. * WINDS...BECOMING NORTH 15 TO 25 KTS LATE THIS AFTERNOON AND CONTINUING THIS EVENING. A FEW HIGHER GUSTS ARE POSSIBLE. WINDS ARE EXPECTED TO SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. * WAVES...BUILDING TO 2 TO 4 FT THIS AFTERNOON. HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
716 WHUS73 KGRB 271510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT SUN JUL 27 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES THIS AFTERNOON... .GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON BEHIND A COLD FRONT. THE GUSTY WINDS WILL CONTINUE INTO THE EVENING HOURS...THEN SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. THE WINDS WILL PRODUCE BUILDING WAVES THIS AFTERNOON AND EVENING. LMZ521-522-541>543-272315- /O.CON.KGRB.SC.Y.0045.140727T2100Z-140728T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 AM CDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT MONDAY... * WINDS...BECOMING NORTH 15 TO 25 KTS LATE THIS AFTERNOON AND CONTINUING THIS EVENING. A FEW HIGHER GUSTS ARE POSSIBLE. WINDS ARE EXPECTED TO SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. * WAVES...BUILDING TO 2 TO 4 FT THIS AFTERNOON. HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS73 KGRB 271956 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CDT SUN JUL 27 2014 ...GUSTY NORTH WINDS AND BUILDING WAVES THIS AFTERNOON... .GUSTY NORTH WINDS ARE EXPECTED BEHIND A COLD FRONT. THE GUSTY WINDS WILL CONTINUE INTO THE EVENING HOURS...THEN SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. THE NORTH WINDS WILL PRODUCE BUILDING WAVES ON THE LAKE AND THE BAY. LMZ521-522-541>543-280400- /O.CON.KGRB.SC.Y.0045.140727T2100Z-140728T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 256 PM CDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...NORTH AT 15 TO 25 KTS CONTINUING THIS EVENING. A FEW HIGHER GUSTS ARE POSSIBLE. WINDS ARE EXPECTED TO SLOWLY DIMINISH OVERNIGHT INTO MONDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FT. HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
965 WHUS73 KGRB 280255 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 955 PM CDT SUN JUL 27 2014 ...GUSTY NORTH WINDS TO CONTINUE TONIGHT... LMZ541>543-281100- /O.EXT.KGRB.SC.Y.0045.000000T0000Z-140728T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 955 PM CDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY... * NORTH WINDS AT 10 TO 20 KTS WITH GUSTS TO 30 KTS WILL BEGIN TO DIMINISH TOWARDS MORNING. * WAVES OF 3 TO 5 FT WILL REMAIN POSSIBLE THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-280900- /O.CON.KGRB.SC.Y.0045.000000T0000Z-140728T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 955 PM CDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * NORTH WINDS AT 10 TO 20 KTS WITH GUSTS TO 30 KTS WILL BEGIN TO DIMINISH TOWARDS MORNING. * WAVES OF 2 TO 4 FT WILL CONTINUE INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
102 WHUS73 KGRB 280855 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT MON JUL 28 2014 ...NORTH WINDS AND LARGE WAVES SLOWLY DIMINISHING THIS MORNING... LMZ521-522-281000- /O.EXP.KGRB.SC.Y.0045.000000T0000Z-140728T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 355 AM CDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... GUSTY NORTH TO NORTHWEST WINDS CONTINUE TO DIMINISH EARLY THIS MORNING...SO THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...A FEW GUSTS TO 25 KTS WILL STILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS...THEN WILL DIMINISH TO 10 TO 15 KTS BY MID- MORNING. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FT BY EARLY AFTERNOON. $$ LMZ541>543-281700- /O.CON.KGRB.SC.Y.0045.000000T0000Z-140728T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 AM CDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTH WINDS AT 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS WILL SLOWLY DIMINISH TO 10 TO 15 KTS BY MID TO LATE MORNING. * WAVES OF 3 TO 5 FT ARE EXPECTED TO SUBSIDE TO 1 TO 3 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
278 WHUS73 KGRB 281510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT MON JUL 28 2014 ...NORTH WINDS AND LARGE WAVES CONTINUE TO DIMINISHING... LMZ541>543-281800- /O.CON.KGRB.SC.Y.0045.000000T0000Z-140728T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1010 AM CDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTH WINDS WILL CONTINUE TO DIMINISH TO 10 TO 15 KTS BY MID DAY. * WAVES OF 3 TO 5 FT ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT THIS AFTERNOON. LARGER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 26, 10:47 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 26, 10:47 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1047 PM CDT SAT JUL 26 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 236 PM CDT SAT JUL 26 2014 SCATTERED SHOWERS AND THUNDERSTORMS FOR THE REST OF THE WEEKEND... THEN MUCH COOLER EARLY NEXT WEEK. MAJOR AMPLIFICATION OF THE LNGWV PATTERN INVOF NOAM WILL OCCUR THE NEXT COUPLE DAYS AS CLOSED UPR LOW CURRENTLY OVER THE LAKE WINNIPEG REGION SHIFTS E AND THEN TURNS SE. IN ADDITION TO THE RESULTING UPR TROF OVER THE LOWER GREAT LAKES RGN...ANOTHER LNGWV TROF WL BE OFF THE BRITISH COLUMBIA COAST...AND A STG RIDGE WL BE ANCHORED OVER THE INTERMOUNTAIN WEST. THE DEVELOPING PATTERN WL BE VERY STABLE. ONCE IN PLACE...IT WILL REMAIN IN PLACE THROUGH THE REMAINDER OF THE FCST PERIOD. BUT GRADUAL MODIFICATION OF THE COLD AIR WITHIN THE TROFS WL ALLOW THE FLOW ACRS THE CONUS TO WEAKEN...AND THE MAIN WESTERLIES TO REFORM BACK N ACRS CANADA. WARM AND HUMID CONDITIONS AT THE START OF THE FCST PERIOD WL QUICKLY BE REPLACED BY MUCH COOLER AND DRIER CONDITIONS FOR THE START OF THE WORK WEEK. THEN TEMPERATURES WL GRADUALLY REBOUND BACK TO SEASONAL NORMALS AS THE COOL AIR ACRS THE REGION MODIFIES. THE BEST CHC FOR SIG PCPN WL BE EARLY IN THE FCST PERIOD...AS THE UPR LOW CROSSES THE RGN. BUT THE COVERAGE OF THE SIG PCPN WITH THE UPR LOW IS LIKELY TO BE SCT...AND THE GENERAL NWLY UPR FLOW THAT WL DOMINATE THE AREA FOR THE REMAINDER OF THE PERIOD FAVORS BLO NORMAL PCPN AMNTS. THE LACK OF PCPN ACRS MUCH OF THE AREA THE PAST FEW WEEKS IS BECOMING APPARENT IN THE FORM OF BROWN LAWNS AND SLUGGISH GROWTH OF CROPS IN AREA FARMS. PCPN TOTALS FOR THE PAST 30 DAYS HAVE GENERALLY ONLY BEEN 25-50 PCT OF NORMAL ACRS MOST OF THE FCST AREA. OVER THE PAST COUPLE WEEKS...THE MOST SIG PCPN DEFICIT HAS BEEN OVER E-C WI...WHERE PCPN TOTALS HAVE BEEN LESS THAN 25 PCT OF NORMAL. && .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 236 PM CDT SAT JUL 26 2014 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK AREA OF LOW PRESSURE MOVING EAST OVER LAKE SUPERIOR AND SURFACE TROUGH AXIS EXTENDING SOUTHWEST FROM THIS SURFACE LOW ACROSS NORTHWEST WISCONSIN. A BROKEN LINE OF THUNDERSTORMS HAVE DEVELOP ALONG THIS TROUGH AXIS OVER THE CENTRAL UPPER PENINSULA BUT THINK THEY WILL REMAIN NORTH OF THE BORDER FOR THE REST OF THE AFTERNOON. THOUGH LOW STRATUS REMAINS AHEAD OF THE TROUGH OVER NORTHEAST WISCONSIN...CLEARING SKIES HAVE MOVED INTO NORTH-CENTRAL WISCONSIN WHERE MIXING HAS DROPPED DEWPOINTS INTO THE LOWER AND MIDDLE 50S. AN AREA OF CIRRUS WILL CONTINUE TO MOVE EAST OVER CENTRAL AND EAST-CENTRAL WISCONSIN THIS AFTERNOON FROM THUNDERSTORMS OVER THE CENTRAL PLAINS. OTHERWISE...THE FOCUS FOR THE NEXT 24 HOURS WILL REVOLVE AROUND THE UPPER LOW OVER SOUTH-CENTRAL CANADA. AS IT MOVES SOUTHEAST...THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IS THE MAIN FORECAST CONCERN LATE TONIGHT INTO SUNDAY. TONIGHT...THE UPPER LEVEL LOW AND ASSOCIATED OCCLUDED FRONT WILL DIVE SOUTHEAST INTO NORTHWEST AND NORTH-CENTRAL RESPECTIVELY BY LATE TONIGHT. AHEAD OF THESE FEATURES...MODELS DEPICT A RELATIVELY NARROW RIBBON OF HIGHER THETAE ABOVE THE NOCTURNAL INVERSION THAT MOVES INTO N-C WISCONSIN BY 09Z AND THE FOX VALLEY TO IRON MOUNTAIN CORRIDOR BY 12Z. WITHIN THIS THETAE RIBBON...MODELS ESTIMATE ELEVATED CAPES BETWEEN 500-1000 J/KG WHICH SUPPORTS A CHANCE OF THUNDERSTORMS. QG FORCING WILL BE INCREASING AT THE SAME TIME AND PWATS WILL BE NEARING 1.5 INCHES. SO WILL SHOW PRECIP CHANCES IN THE LIKELY RANGE OVER NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT WITHIN THE DEFORMATION ZONE AND A CHANCE ELSEWHERE. IF STORMS DO DEVELOP...SOME COULD CONTAIN SUB-SEVERE SIZED HAIL. EFFECTIVE SHEARS 20-25 KNOTS SUGGESTS SEVERE STORMS ARE UNLIKELY. SUNDAY...THE UPPER LOW WILL MOVE ACROSS OUR AREA DURING THE MORNING AND EXIT OVER SOUTHERN LAKE MICHIGAN BY LATE IN THE AFTERNOON. BENEATH THE UPPER LOW...AMPLE MOISTURE COMBINED WITH STEEP LOW LEVEL LAPSE RATES WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND A FEW THUNDERSTORMS BY LATE IN THE MORNING. WET BULB ZERO TEMPS BELOW 10KFT WILL PROVIDE A THREAT OF HAIL WITHIN ANY THUNDERSTORMS AND WOULD NOT BE SURPRISED IF AN ISOLATED STORM OR TWO APPROACHES SEVERE LIMITS. WILL KEEP THIS MENTION IN THE HWO. HIGHS COOLING TO THE MIDDLE 60S NORTH TO MIDDLE 70S SOUTH. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 236 PM CDT SAT JUL 26 2014 PCPN WITH THE DEPARTING UPR LOW COULD LINGER INTO SUN EVE...ESP IN THE EAST. MAINTAINED CHC POPS FOR THE EVENING. ALTHOUGH IT/S NOT OUT OF THE QUESTION THAT SOMETHING COULD LINGER PAST MIDNIGHT...THERE WAS NOT ENOUGH SUPPORT FOR THAT TO DRAG POPS THROUGH THE WHOLE NIGHT. SINCE WINDS WL LIKELY STAY UP DURING THE NGT AND COOLER AIR WL FIRST BE WORKING INTO THE AREA...EDGED MINS TOWARD A BLEND OF THE WARMER GUIDANCE PRODUCTS. THE FCST AREA WL STILL BE ON THE CYCLONIC SIDE OF THE UPR JET MON...SO ANY SML SCALE DISTURBANCE THAT WORKS ACRS THE AREA DURING THE AFTN COULD EASILY GENERATE ISOLD-SCT SHRA. BUT WITH NO FORCING APPARENT ON THE MODELS ATTM...KEPT FCST DRY. IT LOOKS LIKE A DISTURBANCE WL DROP SWD ACRS THE AREA TUE...SO KEPT CHC POPS AT THAT TIME. SIG MOISTURE WL REMAIN WELL S OF THE AREA FOR THE REST OF THE FCST PERIOD...SO THE PROSPECT FOR SIG WIDESPREAD PCPN DOES NOT LOOK GOOD. BUT THERE WL STILL BE AMPLE OPPORTUNITIES FOR SCT LGT PCPN AS SML SCALE SHRTWVS DROP SEWD ACRS THE AREA. CONFIDENCE IN THE TIMING THOSE CHCS DIMINISHES RAPIDLY AS ONE GOES FARTHER OUT INTO THE FCST. NO SIG CHGS WERE NEEDED TO THE BROAD-BASED EXTENDED FCST INITIALIZATION GRIDS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1040 PM CDT SAT JUL 26 2014 AN UPPER LEVEL LOW WILL DROP SOUTHEAST INTO NORTHERN WISCONSIN OVERNIGHT INTO SUNDAY MORNING. A BROKEN LINE OF SHOWERS AND A FEW THUNDERSTORMS ARE CURRENTLY MOVING THROUGH WEST CENTRAL WI ASSOCIATED WITH A TROF OF LOW PRESSURE AT THE SURFACE. PLENTY OF INSTABILITY ALOFT TO MAINTAIN SOME OF THE SHOWERS/STORMS AS THEY MOVE EAST OVERNIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP SUNDAY MORNING WITH LOWERING CIGS. KEPT THUNDER OUT OF TAFS AT THIS TIME GIVEN EXPECTED ISOLATED TO SCATTERED COVERAGE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....MPC LONG TERM......SKOWRONSKI AVIATION.......TE
Hazardous weather outlook, Jul 26, 2:35 PM CDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 235 PM CDT SAT JUL 26 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 235 PM CDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS NORTH CENTRAL WISCONSIN AND LATE TONIGHT FOR THE REST OF THE AREA. A FEW STORMS MAY CONTAIN SMALL HAIL BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA ON SUNDAY. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...A FEW SEVERE STORMS WITH LARGE HAIL ARE POSSIBLE ON SUNDAY AFTERNOON. THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY....BUT IT IS VERY UNLIKELY ANY OF THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-271945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 235 PM CDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES TONIGHT...MAINLY ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY...AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT A FEW OF THE STRONGER STORMS MAY PRODUCE SOME HAIL. GUSTY NORTH WINDS AND BUILDING WAVES COULD RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT EARLY SUNDAY EVENING INTO MONDAY. THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY. MPC/JS
In the hours before
Local storm report, Jul 27, 12:58 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1258 AM CDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
07/27/2014 M1.00 INCH WOOD WI TRAINED SPOTTER
HAIL COVERING THE GROUND
1252 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
07/27/2014 M1.75 INCH WOOD WI TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
BERSCHLocal storm report, Jul 27, 1:13 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
113 AM CDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
07/27/2014 M2.00 INCH WOOD WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jul 27, 1:17 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
117 AM CDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
07/27/2014 M1.50 INCH WOOD WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jul 27, 1:22 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
122 AM CDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 AM HAIL BANCROFT 44.31N 89.51W
07/27/2014 M0.50 INCH PORTAGE WI TRAINED SPOTTER
SLIGHTLY LARGER THAN 1/2 INCH
&&
BERSCHSpecial weather statement, Jul 27, 1:41 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 141 AM CDT SUN JUL 27 2014 WIZ036-037-045-270730- PORTAGE-WAUPACA-WAUSHARA- 141 AM CDT SUN JUL 27 2014 ...THUNDERSTORMS WITH HAIL OVER WAUSHARA COUNTY... AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO STRONG THUNDERSTORMS OVER NORTHERN WAUSHARA COUNTY. THE STORMS WERE MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE LIKELY WITH THE STORMS. CITIES IN THE PATH OF THE THUNDERSTORMS INCLUDE WILD ROSE...SAXEVILLE AND PINE RIVER. IF OUTDOORS CAMPING...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORMS HAVE PASSED. JKL
Special weather statement, Jul 27, 1:45 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 145 AM CDT SUN JUL 27 2014 WIZ012-270745- FLORENCE- 145 AM CDT SUN JUL 27 2014 ...THUNDERSTORM WITH PENNY SIZE HAIL OVER FLORENCE COUNTY... AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN FOREST COUNTY...MOVING EAST AT 20 MPH. UP TO PENNY SIZE HAIL...WINDS GUSTS TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... HOMESTEAD BY 245 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:05 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 40 min |
| Jul 27, 12:42 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 48 min |
| Jul 27, 12:57 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 48 min |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.